# SDR SWAA2022020986765

- Difficulty date: February 4, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR; BEAM BELOW HANDLE BOX IS CRACKED AT FWD I/B MOST UPPER FASTENER HOLE / REMOVED AND REPLACED R1 DOOR BEAM BELOW HANDLE BOX P/N 141A6536-20 IAW BOEING DWG#141A6516 REV D AND B737-700 SRM 51-40-02
